# SDR COEA2016072647811

- Difficulty date: July 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S533372204
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 DAMAGED AT FLANGES.  REPAIRED IAW SRAS ES-3379/16.
